# SDR HALA2021090900109

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 24,898 hours, 3,890 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Button
- Condition: Dim
- Location: Fcp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - MULTIPLE PUSH BUTTON SWITCH DIM ON FCP //  REMOVED AND REPLACED FCU PER AMM 22-81-12. OPS CHECK GOOD. CAT III LAND TEST PASSED. OK FOR SVC.                                
UNIT, FLIGHT CO OFF P/N 43-2281-9-0002 S/N 01748 ON  P/N 43-2281-9-0003 S/N 04154
